# SDR SWAA2021091409667

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR AREA AROUND PANEL 211AF;FOUND DAMAGE AT PREVIOUS REPAIR WEB STA. 259.5 - 1.5;LBL 15.0'. ; / [01] INSTALL EWIS PROTECTION AT REPAIR AREA; AS PER B737-7 AMM 20-60-07-913-801.; [02] REPAIRED COCKPIT FLOOR PER EA M-21-153-00734/ 1503096; [03] REMOVED EWIS PROTECTION AT FLIGHT DECK FLOOR AREA REF B737-7 AMM 20-60-07-913-801; [04] VERIFIED STEP 1;3; [05] VERIFIED STEP 2; TASK COMPLIED WITH; [06] VERIFIED STEP 2; TASK COMPLIED WITH
